Accuracy of Stochastic Perturbations Methods: the Case of Asset Pricing Models

Collard, Fabrice and Juillard, Michel (2001) Accuracy of Stochastic Perturbations Methods: the Case of Asset Pricing Models. Journal of Economic Dynamics and Control, 25 (6/7). pp. 979-999.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1716
Item Type: Article
Language: English
Date: 2001
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 16:56
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:1716
URI: http://publications.ut-capitole.fr/id/eprint/14956

Actions (login required)

View Item View Item